PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 201-208
Tytuł artykułu

Counting partial types in simple theories

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We continue the work of Shelah and Casanovas on the cardinality of families of pairwise inconsistent types in simple theories. We prove that, in a simple theory, there are at most $λ^{<κ(T)} + 2^{μ +|T|}$ pairwise inconsistent types of size μ over a set of size λ. This bound improves the previous bounds and clarifies the role of κ(T). We also compute exactly the maximal cardinality of such families for countable, simple theories. The main tool is the fact that, in simple theories, the collection of nonforking extensions of fixed size of a given complete type (ordered by reverse inclusion) has a chain condition. We show also that for a notion of dependence, this fact is equivalent to Kim-Pillay's type amalgamation theorem; a theory is simple if and only if it admits a notion of dependence with this chain condition, and furthermore that notion of dependence is forking.
Słowa kluczowe
Rocznik
Tom
83
Numer
2
Strony
201-208
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-05-06
poprawiono
1999-08-07
Twórcy
  • Department of Mathematics, Statistics, and Computer Science, University of Illinois, Chicago, IL 60607, U.S.A.
Bibliografia
  • [Ca] E. Casanovas, The number of types in simple theories, Ann. Pure Appl. Logic 98 (1999), 69-86.
  • [GIL] R. Grossberg, J. Iovino, and O. Lessmann, A primer of simple theories, preprint.
  • [Ke] H. J. Keisler, Six classes of theories, J. Austral. Math. Soc. 21 (1976), 257-256.
  • [K] B. Kim, Forking in simple unstable theories, J. London Math. Soc. 57 (1998), 257-267.
  • [KP] B. Kim and A. Pillay, Simple theories, Ann. Pure Appl. Logic 88 (1997), 149-164.
  • [Sh a] S. Shelah, Classification Theory and the Number of Nonisomorphic Models, rev. ed., North-Holland, 1990.
  • [Sh] S. Shelah, Simple unstable theories, Ann. Math. Logic 19 (1998), 177-203.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.